MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Urine Analysis Preservative Tube; CONTAINER, SPECIMEN, STERILE

Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Urine Analysis Preservative Tube; CONTAINER, SPECIMEN, STERILE
Catalog Number 364992
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd vacutainer® urine analysis preservative tube, the urine analyzer triggered the ¿check for crystals¿ alarm; however, upon reviewing the captured images, no crystals were visible, only black streaks.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: bd received one photo for investigation.Upon evaluation, the photo did not reveal the failure mode indicated by the customer.Additionally, a visual inspection was conducted on 100 retained samples, and no issues were identified.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.This complaint has not been confirmed for the indicated failure mode: foreign matter inside product / fluid path.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
BD Vacutainer® Urine Analysis Preservative Tube
Common Device Name
CONTAINER, SPECIMEN, STERILE
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (Broken Bow)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50900115
Report Number1917413-2026-00898
Device Sequence Number12271393
Product Code FMH
UDI-Device Identifier30382903649922
UDI-Public(01)30382903649922(17)270731(10)6013692
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364992
Device Lot Number6013692
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown